# SDR QXEA200300671

- Difficulty date: June 3, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 2,715 hours, 1,986 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SJC-ON FLIGHT 2571 RETURNED TO FIELD DUE TO LEFT BLEED DUCT WARNING MESSAGE WITH AURAL MESSAGE.  MESSAGE REMAINED ON AFTER 60 SECONDS.  AIRCRAFT LANDED WITHOUT INCIDENT.  INTEROGATED MDC AND FOUND LEFT BLEED LOOP B OPEN CURCUIT MT138.  PERFORMED CONTINUITY CHECK OF LEFT BLEED LOOP AT MT138,MT140,MT203 AND MT142.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
